# SDR CALA2013112193175

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 77,336 hours, 29,125 cycles
- Engine: Pwa PW2037
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CF410 LT MLG DOOR DAMAGE OUT OF TIME, REPAIR DOOR IAW ECRA 5280-01584 OR REPLACE DOOR.  PERFORMED PERMANENT REPAIR IAW ECRA 5280-01584 & SRM 51-70-04.
